For about a week now my ears have been ringing and burning dice I've been off lyrica. Has this happened to anyone?

I'm a teenager and I have fibromyalgia. I've been off lyrica for about 3 wks now. I've been getting a lot of migraines and now having ear problems. I recently had an MRI done because these headaches are getting worse. Now my ears are ringing all day and burning. Does anyone else have this issue?

3 Replies

  • Hi, I get a lot of migraines, but i have drug that stops them if I take one as soon as I feel one coming on its Naratriptain and its a prescription only medication. They work for me but not everyone who takes them finds they work. I also have tinnitus (ringing ears) its their most of the time for a few years now. For me, the best thing is not to be in a very quite environment, as I am alone in the middle of the countryside when my husband goes to work I sometimes put the radio on or music, even the noise of the washing machine and this computer humming, blocks most of the noise! Also if I'm tense its worse.

    Sorry I'm going on about me, but I just wanted to let you know you'r not alone. Lots of people suffer from it and it can be caused by lots of problems with the ear so, if you haven't talked about it with them, I'd do so now. I think Fibro is one of those things, but don't take that for granted and just keep it to yourself.

    I used to be a secretary at the Audiology Clinic at a large hospital and although its many years ago, I remenber some of the clinics I covered. That was over 20 years ago, and their is much more they can offer these days! As you have just had a scan, you must be having visits to either your GP or your hospital. It might me a good idea to talk to them, they can check it out, sometimes an infection causes it and that and several other minor things can be treated.

    Good Luck Sue

  • Hi shorty17

    I sincerely hope that you are feeling as well as you possibly can be today? I am so sorry to read that you are suffering with severe headaches and ringing in your ears, and I genuinely hope that you can find some resolution and relief to these issues.

    I really hope that your MRI comes back clear and that there are no real issues there for you.

    It sounds like classic migraines and tinnitus to me, but I am not a doctor so I cannot make a diagnosis. Have you discussed pain relief with your GP? As something like Migraleave may be worth discussing with your doctor?

    As for the tinnitus (if that is what it is) then your GP should be able to give you something for this also. I have pasted below two NHS links about Migraines and Tinnitus and I hope that you find them useful.

    Please remember to discuss the issues with your GP prior to taking any medication for these problems in case you have something completely different.

    All my hopes and dreams for you


  • Hi Shorty I suffer from bad migrsines and also have painful ears and tinnutus (ringin) am going for scan in two weeks and hoping for some answers too.

You may also like...